# SDR SWAA2024020838222

- Difficulty date: January 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 706-727 Rbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CORROSION IN WELL OF CROWN AT BS 706+5; 727+15; RBL 45; WL 208<[01] UPDATED MEASUREMENT TABLE;[02] UPDATE STEP 2;[03] UPDATED STEP 3;[04] UPDATED STEP 3;[05] REMOVED CORROSION AND APPLIED FINISH TO REWORKED AREAS. ALL BLENDS FOUND TO BE WITHIN LIMITS IAW SRM 53-00-52-1A-1;[06] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
